EconPapers    
Economics at your fingertips  
 

Short rate nonlinearities and regime switches

Andrew Ang () and Geert Bekaert ()

Journal of Economic Dynamics and Control, 2002, vol. 26, issue 7-8, 1243-1274

Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (77) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1889(01)00042-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:dyncon:v:26:y:2002:i:7-8:p:1243-1274

Access Statistics for this article

Journal of Economic Dynamics and Control is currently edited by J. Bullard, C. Chiarella, H. Dawid, C. H. Hommes, P. Klein and C. Otrok

More articles in Journal of Economic Dynamics and Control from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-11-03
Handle: RePEc:eee:dyncon:v:26:y:2002:i:7-8:p:1243-1274